On dit qu’une structure feuilletée
A
@article{AIF_1969__19_2_155_0, author = {Smith, J. W.}, title = {Extending regular foliations}, journal = {Annales de l'Institut Fourier}, pages = {155--168}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {19}, number = {2}, year = {1969}, doi = {10.5802/aif.325}, mrnumber = {42 #1143}, zbl = {0176.21403}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.325/} }
Smith, J. W. Extending regular foliations. Annales de l'Institut Fourier, Tome 19 (1969) no. 2, pp. 155-168. doi : 10.5802/aif.325. https://www.numdam.org/articles/10.5802/aif.325/
[EDT] Elementary Differential Topology, revised edition, Annals of Math. Study 54, Princeton, N.J., (1966). | Zbl
,[1] Theory of Lie Groups, Princeton, (1946). | Zbl
,[2] Foundations of Algebraic Topology, Princeton, (1952). | MR | Zbl
and ,[3] Fibre Bundles, McGraw-Hill, (1966). | MR | Zbl
,[4] Lectures on Characteristic Classes, mimeographed notes, Princeton, (1957).
,[5] A Global Formulation of the Lie Theory of Transformation Groups, Amer. Math. Soc. Memoir 22, (1957). | MR | Zbl
,[6] The Euler class of generalized vector bundles, Acta Math. 115 (1966), 51-81. | MR | Zbl
,[7] Submersions of codimension 1, J. of Math. and Mech. 18 (1968), 437-444. | MR | Zbl
,[8] Commuting vectorfields on open manifolds, Bull. Amer. Math. Soc., 15 (1969), 1013-1016. | MR | Zbl
,[9] The topology of Fibre Bundles, Princeton, (1951). | MR | Zbl
,- Foliations, Journal of Soviet Mathematics, Volume 18 (1982) no. 2, p. 255 | DOI:10.1007/bf01255616
- Commuting vectorfields on open manifolds, Bulletin of the American Mathematical Society, Volume 75 (1969) no. 5, p. 1013 | DOI:10.1090/s0002-9904-1969-12343-8
Cité par 2 documents. Sources : Crossref